# SDR SWAA2021121444773

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.RH Z-ANGLE CORRODED AROUND FASTNER HOLES STA.500G-500I RBL 25 WL 158 #185-010 ; / [01] BEGAN REMOVING CORROSION ON RH Z ANGLE AT STA 500G TO 500I RBL 25 AND WL 158; ORIGINAL .040' LOSS OF .007' REMAINING .033' FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2. CORROSION STILL EXISTS. TOOLING 36646 CAL DUE 10-06-22;[16] INSTALLED -2 SPLICE PLATE TO Z ANGLE IAW B737 SRM 53-00-53-2R-5; [17] -2 SPLICE PLATE RII INSP C/W; [18] OK TO CIC; [19] OK TO INSTALL REPAIR PARTS IN AIRCRAFT REF STEP 4; [20] BEGIN INSTALLING RH Z-ANGLE STA 500A-500I IAW SRM 51-40-02.; [21] INSTALLED RH Z-ANGLE STA 500A-500I IAW SRM 51-40-02 AND 143A7500 TY:DWG ID:0083 REV:-; [22] INSTALLED FASTENERS IN AFT RH SUPPORT ANGLE; THAT WERE DISPLACED IN ITEM 3; IAW B737 SRM 51-40-02-0G-0; AND BOEING DWG 143A9481. ALL STEPS 1-22 COMPLETED.; [23] VERIFIED STEPS 20. AND 21.; [24] VERIFIED STEP 22. AUDIT C/W
